# SDR DALA2021102206576

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 107,117 hours, 15,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 EMERGENCY LIGHT RT SIDE AFT OF WING INOP. CORRECTIVE ACTION: REMOVED BULB CLEANED CONTACT OPS CHECKS GOOD (7939381)
